The Serre problem with Reinhardt fibers
Annales de l'Institut Fourier, Volume 54 (2004) no. 1, p. 129-146
The Serre problem is solved for fiber bundles whose fibers are two-dimensional pseudoconvex hyperbolic Reinhardt domains.
On résoud le problème de Serre pour des fibrés dont les fibres sont des domaines de Reinhardt hyperboliques pseudoconvexes de dimension deux.
DOI : https://doi.org/10.5802/aif.2012
Classification:  32L05,  32A07
Keywords: Serre problem, hyperbolic Reinhardt domains
@article{AIF_2004__54_1_129_0,
     author = {Pflug, Peter and Zwonek, Wlodzimierz},
     title = {The Serre problem with Reinhardt fibers},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {1},
     year = {2004},
     pages = {129-146},
     doi = {10.5802/aif.2012},
     zbl = {1080.32016},
     mrnumber = {2069123},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2004__54_1_129_0}
}
Pflug, Peter; Zwonek, Wlodzimierz. The Serre problem with Reinhardt fibers. Annales de l'Institut Fourier, Volume 54 (2004) no. 1, pp. 129-146. doi : 10.5802/aif.2012. http://www.numdam.org/item/AIF_2004__54_1_129_0/

[Car] H. Cartan Sur les transformations analytiques des domaines cerclés et semicerclés bornés, Math. Ann, Tome 106 (1932), pp. 540-573 | JFM 58.0350.02 | MR 1512773 | Zbl 0004.22002

[Coe-Loeb] G. Coeuré; J.-J. Loeb A counterexample to the Serre problem with a bounded domain in 2 as fiber, Ann. Math., Tome 122 (1985), pp. 329-334 | MR 808221 | Zbl 0585.32030

[Dem] J.-P. Demailly Un exemple de fibré holomorphe non de Stein à fibré 2 ayant pour base le disque ou le plan, Invent. Math., Tome 48 (1978), pp. 293-302 | MR 508989 | Zbl 0372.32012

[Hir] A. Hirschowitz Domains de Stein et fonctions holomorphes bornées, Math. Ann, Tome 213 (1975), pp. 185-193 | MR 393563 | Zbl 0284.32011

[Isa-Kra] A.V. Isaev; S.G. Krantz Domains with non-compact automorphism group: a survey, Adv. Math., Tome 146 (1999), pp. 1-38 | MR 1706680 | Zbl 1040.32019

[Kön] K. Königsberger Über die Holomorphie-Vollständigkeit lokaltrivialer Faserräume, Math. Ann, Tome 189 (1970), pp. 178-184 | MR 268410 | Zbl 0203.39001

[Kru] N.G. Kruzhilin Holomorphic automorphism of hyperbolic Reinhardt domains, Math. USSR Izv, Tome 32 (1989) no. 1, pp. 15-38 | MR 936521 | Zbl 0663.32019

[Loeb] J.-J. Loeb Un nouveau contre-exemple a une conjecture de Serre (1984) (Publ. IRMA Lille, 6(4))

[Mok] N. Mok The Serre problem on Riemann surfaces, Math. Ann, Tome 258 (1981), pp. 145-168 | MR 641821 | Zbl 0497.32013

[Nar] R. Narasimhan Several complex variables, The University of Chicago Press, Chicago-London, Chicago Lectures in Mathematics (1971) | MR 342725 | Zbl 0223.32001

[Pfl] P. Pflug; G. Zapata Ed About the Carathéodory completeness of all Reinhardt domains, Functional Analysis, Holomorphy and Approximation Theory II, North-Holland, Amsterdam (1984), pp. 331-337 | MR 771335 | Zbl 0536.32001

[Shi] S. Shimizu Automorphisms and equivalence of bounded Reinhardt domains not containing the origin, Tohoku Math. J., Tome 40 (1988) no. 1, pp. 119-152 | MR 927081 | Zbl 0646.32003

[Sib] N. Sibony Fibrés holomorphes et métrique de Carathéodory, C. R. Acad. Sc. Paris, Tome 279 (1974), pp. 261-264 | MR 352550 | Zbl 0318.32029

[Siu] Y.T. Siu Holomorphic fiber bundles whose fibers are bounded Stein domains with first Betti number, Math. Ann, Tome 219 (1976), pp. 171-192 | MR 390303 | Zbl 0318.32010

[Sko] H. Skoda Fibrés holomorphes à base fibre de Stein, Invent. Math, Tome 43 (1977), pp. 97-107 | MR 508091 | Zbl 0365.32018

[Ste] J.-L. Stehlé; (Ed. P. Lelong, P. Doulbeaut, H. Skoda) Fonctions plurisousharmoniques et convexité holomorphe de certaines fibrés analytiques, Séminaire Pierre Lelong (Analyse, 1973/1974), Springer, Berlin (Lecture Notes in Mathematics) Tome 474 (1975), pp. 155-179 | MR 399524 | Zbl 0309.32011

[Zaf] D. Zaffran Serre problem and Inoue-Hirzebruch surfaces, Math. Ann, Tome 319 (2001) no. 2, pp. 395-420 | MR 1815117 | Zbl 0978.32008

[Zwo1] W. Zwonek On hyperbolicity of pseudoconvex Reinhardt domains, Arch. Math, Tome 72 (1999) no. 4, pp. 304-314 | MR 1678013 | Zbl 0938.32003

[Zwo2] W. Zwonek Completeness, Reinhardt domains and the method of complex geodesics in the theory of invariant functions, Diss. Math, Tome 388 (2000), pp. 1-103 | MR 1785672 | Zbl 0965.32004